SYNTHES GMBH 2.7MM TI VA LCKNG SCR SLF-TPNG WITH T8 STARDRIVE RECESS 24MM; SCREW, FIXATION, BONE
Back to Search Results |
| Catalog Number |
04.211.024TS |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/29/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Device report from japan reports an event as follows: it was reported that on (b)(6) 2023, the patient underwent an unknown surgery with va-dhp implants for a fracture of distal commissure of left humerus.While the locking screw in question was being inserted, the screw head broke off.There was no adverse patient impact.All fragments were removed without additional medical intervention.The procedure was completed successfully without any surgical delay.No further information is available.This report is for a 2.7mm ti va lckng scr slf-tpng with t8 stardrive recess 24mm.This is report 1 of 1 for (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d2: additional procode: hrs.D9: complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.E3: initial reporter is a synthes employee.H6: the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H3, h6: sterile part: 04.211.024ts.Sterile lot: 9l78802.Release to warehouse date: 05 september 2022.Expiry date: 01 september 2027.Manufacturing site: werk selzach.Supplier: (b)(6).A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.Non-sterile part: 04.211.024.Non-sterile lot: 789p515.Manufacturing site: werk selzach.Release to warehouse date: 30 april 2022.Supplier: (b)(4).A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.The product was returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned device.Visual analysis of the returned sample revealed that had broken from the head.The broken fragment was not returned for evaluation.No other defect was found.A dimensional inspection for the device was unable to be performed due to post manufacturing damage.The observed condition of the device was consistent with a component failure that may have been caused by exposure to unintended forces.The overall complaint was confirmed as the observed condition of the va lockscr ã¸2.7 he 2.4 self-tap l24 tan would contribute to the complained device issue.Based on the investigation findings, and it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.The drawings reflecting the current and manufactured revisions were reviewed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.